# SDR AALA202504017341

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,071 hours, 40,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK ON INNER PANE OF WINDSHIELD. CAPTAIN'S FORWARD FACING WINDSHIELD. AS A PRECATION AIRCRAFTE DDIVERTED TO SYR AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND RESIDUE ON CAPTAIN WINDOW .CLEANED AND ACCOMPLISHED WINDOW INSPECTION AS PER AMM 56-11-12. ALL CHECKS NORMAL, NO CRACKOR DEFECT NOTED.
